Securely Order and Affordably Fill your Prescriptions Online, VIPPS Accredited & Licensed in all 50 States, Thousands of Medications Below Your Co-Pay or Deductible, No Insurance? No Problem! We Fill Cash Prescriptionslearn more
Browse Products from A to Z:

    Unfortunately our full catalog may not be displayed in your state. If you contact our Customer Support by one of the methods below, we will be able to assist you in locating the product you are looking for.

    Customer Support

    Phone: 1-800-748-7001


    We need just a little extra information

    As a VIPPS accredited pharmacy licensed in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Mapap Regular Strength 325mg - 1000 Tablets

    Generic Equivalent To Tylenol Regular Strength Tablets

    Mapap Regular Strength 325mg - 1000 Tablets
    Download Mail In Order Form

    Product ID: 700707

    Price : Select Quantity Below

    In Stock
    - Select Quantity -
    Custom Quantity
    Add To My Cart

    Product Summary

    • Aspirin free
    • Temporarily reduces fever
    • Provides relief from headache, back ache, muscle aches, menstrual cramps, tooth aches, arthritis, and flu symptoms
    • Provides fast relief
    • Small, easy-to-swallow tablets

    Active Ingredient

    Acetaminophen 325mg.........Pain reliever


    Temporarily relieves minor aches and pains due to:

    - headache

    - backache

    - menstrual cramps

    - muscular aches

    - arthritis

    - toothache

    - temporarily reduces fever


    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use:

    - with any other product containing acetaminophen

    Stop use and ask a doctor if:

    - new symptoms occur

    - redness or swelling is present

    - pain gets worse or lasts more than 10 days

    - fever gets worse or lasts more than 3 days

    If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children.

    Overdose Warning:

    Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


    Do not take more than directed (see overdose warning)

    Adults and children 12 years and over:

    Take 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.

    Children under 12 years: Do not use

    Other Information


    Store at room temperature between 20° and 25°C (68° and 77°F).

    Use by expiration date printed on package.

    Keep product in carton for better identification until used.


    Please direct all inquiries about this product to (800) 616-2471 or visit

    Compare Prices

    Ratings And Reviews

    There are currently no reviews for this product. Be the first to review this product

    Happy Customers
    • Altha B. 

      “Health Warehouse has always been very professional and the customer service is excellent. The prices are excellent as well, I trust Health Warehouse to complete my orders and ship as promised. I will and do recommend them t...”

    • Noel O.  Canovanas, PR.

      “good indeed”

    • Melvin W.  Coshocton, OH.

      “Your service is great and the prices are fantastic!”

    • More Happy Customers



    VIPPS is a VIPPS accredited pharmacy based in Florence, Kentucky. Licensed to sell prescriptions in all 50 states and the District of Columbia, has become America’s Trusted Online Pharmacy for more than 7 years. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.